Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Stability of semigroups commuting
with a compact operator


Author: Vu Quôc Phóng
Journal: Proc. Amer. Math. Soc. 124 (1996), 3207-3209
MSC (1991): Primary 47D06
DOI: https://doi.org/10.1090/S0002-9939-96-03460-0
MathSciNet review: 1342041
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved that if $T(t), S(t)$ are bounded $C_{0}$-semigroups on Banach spaces $X$ and $Y$, resp., and $C:Y\to X$, $K:Y\to Y$ are bounded operators with dense ranges such that $C$ intertwines $T(t)$ with $S(t)$ and $K$ commutes with $S(t)$, then $T(t)$ is strongly stable provided $A$---the generator of $T(t)$---does not have eigenvalue on $i\mathbf {R}$. An analogous result holds for power-bounded operators.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 47D06

Retrieve articles in all journals with MSC (1991): 47D06


Additional Information

Vu Quôc Phóng
Affiliation: Department of Mathematics, Ohio University, Athens, Ohio 45701
Email: qvu@bing.math.ohiou.edu

DOI: https://doi.org/10.1090/S0002-9939-96-03460-0
Received by editor(s): April 17, 1995
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1996 American Mathematical Society